# SDR CA080903008

- Difficulty date: August 28, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 41,253 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

(CAN) CAPTAINS WINDOW SHATTERED ON DECENT DURING FINAL LEG INTO BASE. SHORTLY AFTER ENTERING CLOUD WITH ICING. W/S HEAT WAS ON LOW. MAINT REPLACED THE WINDSHEILD. NO EXTERNAL DAMAGE COULD BE FOUND ON THE WINDOW WHICH MAY HAVE CAUSED THE FAILURE. THE TREND OF PREMATURE FAILURES OF THESE WINDOWS FOR THIS OPERATOR CONTINUES AS IS LIKEY CAUSED DUE TO SUBSTANDARD PARTS.
